Netmedicos.com

Turning Dreams of Medicos Into Reality...!!!
Mcqs MOTD MBBS Exams Mcqs Tags Jobs
Home >> Lithium Toxicity >> Mcqs Page 1
Lithium Toxicity
(Single Best Answer) Question 1: A 31 year old male, with mood disorder, on 30 mg of haloperidol, and 1000mg of lithium, is brought to the hospital emergency room with history of acute onset of fever, excessive sweating, confusion, rigidity of limbs and decreased communication for a day. Examination reveals tachycardia and labile blood pressure and investigations reveal increased CPK enzyme levels and leucocytosis. He is likely to have developed ?
A) Lithium toxicity
B) Tardive dyskinesia
C) Neuroleptic malignant syndrome
D) Hypertensive encephalopathy
Answer (Select an option above to get the answer):
Recent Topics
Post New Topic
Main Menu
Home
Book Mark
Admissions
Upcat Dental 2016
COMEDKPGET 2016
Kerala PGDEE 2016
Kerala PGMEE 2016
Gujarat PGMEE 2016
Recent Updates
Average
Odds Ratio
Distribution
Symmetric Distributi
Positively Skewed Di
Admin Updates
Mcqs Ranks Section U
Mocktest AIPGMEE 201
Radiotherapy Mcqs Up
Otorhinolaryngology
Orthopaedics Mcqs Up
Newest Member
Batlya
Google
Netmedicos Experts
Angelina (124)
txguy (101)
Karuna Mujalda (50)
Netmedicos (43)
Sandhya (42)
Tanushree Pandi (21)
sudipto (20)
sanju5 (10)
Jiss Joseph Pan (10)
Smitha (10)